# SDR DALA2021082004852

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION FLOOR STRUCTURE WEB LOWER SURFACE AT LEVEL OF -Y1162 STR 23RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB PER A320 SRM 51-42-11 AND A320 SRM 51-72-11. (1917577)
